Asked by Dpressed
Okay To Stop Effexor And Only Take Wellbutrin.?
For the last several months my doctor has me on 75 mg of EFFEXOR with 150 mg of Welbutrin. Previously I was taking only effexor, but I still had lots of depression symptoms, including crying jags, irratibility, slowness, to name a few. I had been on up to 300 mg of EFFEXOR, but I had shortness of breath, heart palpitations and higher blood pressure. So, my question is, can I just stop the EFFEXOR on my own and only take the Welbutrin?
I just want to add to what Judy says here to say...DON'T GO COLD TURKEY! Sorry to be so strong about this but please don't stop the effexor cold turkey and on your own. You will definitely need a doctor to help you taper off this drug. The withdrawal symptoms can be considerable.
We have a whole page dedicated to giving you information about tapering off of Effexor and withdrawal symptoms. You may find that page here.
Please do consult with your doctor as to how to best stop taking Effexor. Let us know if you have any other questions.